# SDR HNAA2021081900387

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 48,650 hours, 46,059 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 1 VALVE CLOSED MSG IN FLT AND WOULD NOT CLEAR UNTIL STARTED APPROACH.    R & R BLD 1 VLV REGULATOR IAW AMM 36-11-05.NO FIX. CONTINUE T/S. R/R PANEL ASSY AIR COND / PNEUMATIC IAW AMM 20-13-10 OPS CHECK GOOD OK FOR SERVICE.
